Items created by Daws, Matthew

[Atom feed] Atom [RSS2 feed] RSS
[BatchList tool] Batch List
Group by: Item Type | Date | No Grouping
Jump to: 2022 | 2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014
Number of items: 12.

2022

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308 and Horváth, Bence (2022) A purely infinite Cuntz-like Banach ⁎-algebra with no purely infinite ultrapowers. Journal of Functional Analysis, 283 (1). p. 109488. ISSN 0022-1236

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308 (2022) Completely bounded homomorphisms of the Fourier algebra revisited. Journal of Group Theory . ISSN 1433-5883

2021

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308 (2021) One-parameter isometry groups and inclusions between operator algebras. New York Journal of Mathematics, 27 . pp. 164-204.

2020

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308 and Horvath, Bence (2020) Ring-theoretic (in)finiteness in reduced products of Banach algebras. Canadian Journal of Mathematics . ISSN 0008-414X

2019

Das, Biswarup, Daws, Matthew orcid iconORCID: 0000-0003-1707-4308 and Salmi, Pekka (2019) Admissibility Conjecture and Kazhdan's Property (T) for quantum groups. Journal of Functional Analysis, 276 (11). pp. 3484-3510. ISSN 0022-1236

2018

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308 and Spronk, Nico (2018) On convoluters on Lp-spaces. Studia Mathematica, 245 . pp. 15-31. ISSN 0039-3223

2017

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308, Skalski, Adam and Viselter, Ami (2017) Around Property (T) for Quantum Groups. Communications in Mathematical Physics, 353 (1). pp. 69-118. ISSN 0010-3616

2016

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308 (2016) Categorical Aspects of Quantum Groups: Multipliers and Intrinsic Groups. Canadian Journal of Mathematics, 68 (2). pp. 309-333. ISSN 0008-414X

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308, Fima, Pierre, Skalski, Adam and White, Stuart (2016) The Haagerup property for locally compact quantum groups. Journal für die reine und angewandte Mathematik (Crelles Journal), 2016 (711). pp. 189-229. ISSN 0075-4102

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308 and Das, Biswarup (2016) Quantum Eberlein compactifications and invariant means. Indiana University Mathematics Journal, 65 (1). pp. 307-352. ISSN 0022-2518

2015

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308 (2015) Non-commutative separate continuity and weakly almost periodicity for Hopf von Neumann algebras. Journal of Functional Analysis, 269 (3). pp. 683-704. ISSN 0022-1236

2014

Daws, Matthew orcid iconORCID: 0000-0003-1707-4308 (2014) Remarks on the Quantum Bohr Compactification. Illinois Journal of Mathematics, 57 (4). pp. 1131-1171. ISSN 0019-2082

This list was generated on Tue Dec 6 09:23:26 2022 UTC.